MathSciNet Relay Station
MathSciNet bibliographic data
MR1463804 (98f:45004) 45K05 (35Q99 73B30)
Bates, Peter W.; Fife, Paul C.; Ren, Xiaofeng; Wang, Xuefeng Traveling waves in a convolution model for phase transitions. Arch. Rational Mech. Anal. 138 (1997), no. 2, 105–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement